MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC CR FEMORAL CEM, LEFT, SZ 4
Medical Device Problem Codes Loss of or Failure to Bond (1068); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t, 3586055, 02-012-51-4009 - logic tib insert impl crc, sz 4, 9mm, 2566348 and 200-05-26 - inset patella 26mm, 2904035.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported a 68 yo male patient, initial left knee implanted on (b)(6) 2014, underwent a revision procedure on (b)(6) 2022, approximately 8 years 4 months post the initial procedure.The patient presented to the surgeon¿s office with consistent complaints of pain, stiffness, and swelling.It had been previously aspirated in the office.The x-rays taken showed possible osteolysis and made the surgeon question if the implants were well fixed within the knee.The poly implant was run in the recall database and did come back as an affected poly within the current knee poly recall.The patient was then scheduled for a left tka revision possible poly swap.The surgeon performed a synovectomy.The surgeon requested and took cultures from the deep joint fluid.It was mentioned that were was obvious osteolysis and tissue inflammation within and around the joint.The surgeon then removed the poly implant and checked the metal components to check if they were well fixed.The poly implant showed significant wear, including pitting and delamination on the articular surface.The surgeon was able to pull the primary femoral implant off the patient's femur bone with his hand.The metal implants were not well fixed.The surgeon then removed all implants (poly, femur, tibia, and patella).The surgeon used a competitor¿s tka system to reimplant a revision tka for this patient.>45 minute surgical delay due to the issues described, as the complete revision caused the patient to be within the or longer than anticipated.No adverse event as a result.The patient was last known to be in stable condition.The implants were asked to be saved, but upon returning to the hospital, the implants that were removed were discarded.
 
Additional Manufacturer Narrative
H6: the primary device under consideration has been updated to the logic tib insert impl crc, sz 4, 9mm - product # 02-012-4009 sn (b)(6) - udi (b)(4) - 510k k123342 - manufactured on january 8, 2013 expiration date january 2, 2018.The revision reported may have been the result of loosening, osteolysis, and prosthesis wear.The loosening may have been due to an insufficient bond between the implants and the bone.The prosthesis wear may have been due to third body wear, orientation of the components, patient-related conditions, malalignment between the femoral and tibial components, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of loosening, osteolysis, and prosthesis wear.The loosening may have been due to an insufficient bond between the implants and the bone.The prosthesis wear may have been due to third body wear, orientation of the components, patient-related conditions, malalignment between the femoral and tibial components, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15882686
Report Number1038671-2022-01527
Device Sequence Number20146250
Product Code JWH
UDI-Device Identifier10885862230485
UDI-Public10885862230485
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2023
Device Model NumberLOGIC CR FEMORAL CEM, LEFT, SZ 4
Device Catalogue Number02-012-51-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer06/02/2023
01/20/2025
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date06/20/2023
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale